# SDR 98ZZZX3233

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N810GS
- Make and model: Braero HS125700A
- Aircraft serial: 257061
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: YA001295
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUEL FEEL LINE FROM PYLON TO ENGINE WAS FOUND COLLAPSED MORE THAN 50 PERCENT.  THIS CONDITION IS DIFFICULT TO DETECT DUE TO THE FIRE SLEEVE COVERING THE HOSE.  SUBMITTER SUGGESTED TWISTING OF THE LINE DURING TIGHTENING OF THE B-NUTS AT INSTALLATION.  CARE SHOULD BE USED TO PREVENT TWISTING DURING TIGHTENING BY USING WRENCH TO BACK UP LINE.
